Anti Cold Medicines

We are a leading manufacturer, distributor and exporter of a vast collection of Anti Cold Medicines that are made available in bulk quantity by us. These medicines are processed at our end under the guidance of sedulous medical experts who possess in-depth knowledge of this domain. Clients can avail Paracetamol Tablet, Trypticold Suspension, Ciancold Tablet, Betanim C Tablet, CI Citri Tablet, Levocetirizine Dihydrochloridel Tablet from us. Each medicine is described below:

Loratidine Tablet 10Mg

REQUEST CALLBACK

Get Best Quote

Approx. Rs 670 / 10 X 10Get Latest Price

Product Details:

BrandLORA PLUS
Usage/ApplicationORAL
Packaging Size10 X10
Generic NameLORATIDINE
Tablet/Capsule SizeTAB

Specifications :
BRAND NAME :
Lora Plus
Loratadine in LORA PLUS Tab is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Loratadine is a tricyclic antihistamine, which acts as a selective inverse agonist of peripheral histamine H1-receptors. Histamine is responsible for many features of allergic reactions. Loratadine is well absorbed from the gastrointestinal tract.

FEATURES :
Loratadine in LORA PLUS Tab is indicated for the symptomatic relief of allergy such as hay fever (allergic rhinitis), urticaria (hives), chronic idiopathic urticaria,and other skin allergies. For allergic rhinitis (hay fever), loratadine is effective for both nasal and eye symptoms: sneezing, runny nose, itchy or burning eyes. Loratadine could be also used to treat mild to moderate pain from headaches.

Yes! I am Interested

CICITRI TAB

REQUEST CALLBACK

Get Best Quote

Approx. Rs 322 / 20 X 10Get Latest Price

ProductNameCompositionPackPackStyleDiv
CICITRI TABEach Film Coated Tablet Contains :-Cetirizine Dihydrochloride IP 10 mgExcipients q.s10*20BLISTER CLEAR PVCCIAN HEALTHCARE PVT LTD

Additional Information:

Minimum Order Quantity: 50 20 X 10

Yes! I am Interested

CELEGRA TAB

REQUEST CALLBACK

Get Best Quote

Approx. Rs 975 / 10 X 10Get Latest Price

CELEGRAEach Uncoated Tablet Contains:-Fexofenadine Hydrochloride IP 120 mgExcipients...q.s10*10Blister Clear PVCCELESTA

Additional Information:

Minimum Order Quantity: 50 10 X 10

Yes! I am Interested

Save time! Get the Best Deal

*Your information is safe with us.

MONTA PLUS KID

REQUEST CALLBACK

Get Best Quote

Approx. Rs 784 / 10 X 10Get Latest Price

MONTA PLUS KID TABEach Uncoated Dispersible Tablet Contains:Montelukast Sodium IPEq To Montelukast ...4.0 mgLevocetrizine Dihydrochloride IP... 2.5 mg10*10alu aluCELESTA

Additional Information:

Minimum Order Quantity: 50 10 X 10

Yes! I am Interested

MONTA PLUS TAB

REQUEST CALLBACK

Get Best Quote

Approx. Rs 1,000 / 10 X 10Get Latest Price

MONTA PLUS TABEach Film Coated Tablet Contains:-Montelukast Sodium IPEq To Montelukast 10 mgLevocetirizine Hydrochloride IP 5 mgExcipients...q.s10*10alu aluCELESTA

Additional Information:

Minimum Order Quantity: 50 10 X 10

Yes! I am Interested

TRYPTICOLD SUSP

REQUEST CALLBACK

Approx. Rs 50.80 / 60 MLGet Latest Price

Product Details:

Minimum Order Quantity500 60 ML
Form Of MedicinesSyrup
Packaging TypeBottles
Product TypeFinished Product
Type of MedicinesAllopathic
Grade standardMedicine Grade
BrandCIAN
Medicine TypeAllopathic

TRYPTICOLD SUSPEach 5 ml Contains:-Dextromethorphan Hydrobromide IP 10 mgPhenylephrine Hydrochloride IP 5 mgChlorpheniramine Maleate IP 2 mg
Paracetamol IP 250 mg Flavoured palatable base ...q.s


Yes! I am Interested

Save time! Get the Best Deal

*Your information is safe with us.

Cianlevo Syrup

REQUEST CALLBACK

Ask for Price

Product Price: Ask Latest Price

Specifications :
BRAND NAME :
CIANLEVO SYRUP
CIANLEVO SYRUP is highly potent third generation H. receptor antagonist. It is an antiallergic for early & late phase of allergy. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

FEATURES : CIANLEVO Syrup is effective in following diseases
• Seasonal allergic rhinitis
• Chronic idiopathic urticaria
• Perennial Allergic rhinitis
• Asthma/ocular allergies

Yes! I am Interested

Cian Anti Cold Tablet

REQUEST CALLBACK

Ask for Price

Product Price: Ask Latest Price

We are engaged in offering highly effective Cian Cold Tablet, which is made available to the clients at affordable prices. The tablets we offer are processed at our advanced unit, making use of high-grade ingredients and allied composites. Furthermore, we ensure that each tablet is processed in adherence with the medical industry standards, thus ensuring safe consumption.

 

Below given is the product related information:

 

  • Brand name: Ciancold Tablet
  • Composition: Paracetamol 500 mg +  HCl 10 mg + Chlorpheniramine Maleate 2 mg + Caffeine 30 mg
  • Pack: 10x10 Blister.

Yes! I am Interested

X
 





Explore More Products